Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

angeleyes087

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About angeleyes087

  • Rank
    New Member
  • Birthday 11/16/1987

Profile Information

  • Gender
    Female

Recent Profile Visitors

764 profile views
  1. i wanted to come back and respond to my earlier post in case this happens to anyone else! so toward the end of the 4th month the stomach cramping got REALLY bad, and there was also an accompanying gurgling in my stomach that i could literally hear! i stopped the accutane at the end of month 4. The stomach pain continued, so 7 days after the completeion of accutane i went to the dr. they found no serious problems. my stomach started overproducing acid (which i believe was a reaction to the accuta
  2. so i have been off of the accutane for 12 days now. Last week the stomach problems were getting really worrisome so i went to the dr. They found no serious problems; just that my sotmach is now producing too much acid. I've been on prilosec now for 5 days, and it definitely seems to be helping. as far as skin goes, i wanted to update! i haven't gotten one pimple since stopping accutane. However, my skin DOES NOT HEAL on accutane, and i STILL have scabs that are healing from weeks ago. my derm
  3. hi there! so i am stopping accutane early because for the past weeks it's been causing gastrointestinal problems (cramping in a way that matches symptoms of IBS, chrons,). so i have been on it for 4 months, and just over the past 2 weeks have i really seen the effects. however, i still have scabs on my face because nothing heals on this stuff. i havent had a breakout for almost 2 weeks now though. does anyone know: will accutane keep making my skin better for a few weeks after i stop?? i know it
  4. i was worried too so i asked my derm; he said to just think about it like you are already drinking 2 alcoholic beverages every day. it definitely depends on the person and the dose. when i first started on the accutane i had a bad reaction when i drank a glass of wine; i felt nauseous and got lightheaded. however, now i can have up to 4 drinks every once in a while and im fine. depends on the person the dose what you ate that day and a million other things. there are people who drink like fish o
  5. it depends on if you get your results back right away. if he gets the results of the blood test right then (which is possible), he will most likely write you the prescription then and there, and you can go ge the prescription. One problem I had when i first went on it was that my pharmacy didn't have it in stock. If you are in a hurry to start right away and not wait until monday, call ahead to make sure the pharmacy has accutane (or its generic) in stock. there is no reason why you cant start f
  6. Hey I am just about done with my 4th month on accutane, and since about 2 weeks ago ive been getting stomach cramping right around where my spleen and liver are, and now also lower in my stomach too. I asked my dermatologist about it and said I was really concerned, and he told me it was probably not due to the accutane because that would be such a rare side effect,; in statistics right around the same percentage of patients that were in the control group excperienced it. However, I am still re
×